# SDR MASA99101

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Connector
- Condition: Loose
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6235 - MTJ-PHX - THE CAPTAIN REPORTED SHORTLY AFTER TAKEOFF, THE EMERGENCY LIGHTS STARTED TO FLICKER.  MAINTENANCE FOUND AND RESECURED A LOOSE CONNECTION ON THE RIGHT TRU.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
